# SDR DALA2023050803562

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB AT STA Y=674 LH/RH ALSO STA Y=715 (X=56) RH SIDE AT PASSENGER CABIN. SUMMARY OF NRC 00415: CUSP WEB AT STA Y=674 LH/RH ALSO STA Y=715 (X=56) RH WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2751970)
